Illinois Journal of Mathematics

On the unitary completion of a matrix

M. Marcus and P. Greiner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 5, Issue 1 (1961), 152-158.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255629651

Digital Object Identifier
doi:10.1215/ijm/1255629651

Mathematical Reviews number (MathSciNet)
MR0120241

Zentralblatt MATH identifier
0095.25004

Subjects
Primary: 15.00

Citation

Marcus, M.; Greiner, P. On the unitary completion of a matrix. Illinois J. Math. 5 (1961), no. 1, 152--158. doi:10.1215/ijm/1255629651. https://projecteuclid.org/euclid.ijm/1255629651


Export citation